`a`
Journal of Modern Dynamics (JMD)
 

Nonstandard smooth realization of translations on the torus
Pages: 329 - 367, Issue 3, September 2013

doi:10.3934/jmd.2013.7.329      Abstract        References        Full text (583.5K)           Related Articles

Mostapha Benhenda - 1 allee Vauban, 92320 Chatillon, France (email)

1 D. V. Anosov and A. B. Katok, New examples in smooth ergodic theory. Ergodic diffeomorphisms, Trans. Moscow Math. Soc., 23 (1970), 1-35.       
2 B. Fayad and M. Saprykina, Weak mixing disc and annulus diffeomorphisms with arbitrary Liouville rotation number on the boundary, Ann. Sci. √Čole Norm. Sup. (4), 38 (2005), 339-364.       
3 B. Fayad, M. Saprykina and A. Windsor, Non-standard smooth realizations of Liouville rotations, Ergodic Theory and Dynam. Systems, 27 (2007), 1803-1818.       
4 P. R. Halmos, Lectures on Ergodic Theory, Publications of the Mathematical Society of Japan, No. 3, The Mathematical Society of Japan, 1956.       
5 A. B. Katok and A. M. Stepin, Approximations in ergodic theory, Russ. Math. Surv., 22 (1967), 77-102.       
6 B. Weiss, The isomorphism problem in ergodic theory, Bull. Amer. Math. Soc., 78 (1972), 668-684.       

Go to top